# SDR WVER2018072201

- Difficulty date: July 22, 2018
- Submitted: July 22, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 36,491 hours, 29,205 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: MM6703510635119
- Condition: Broken
- Location: Fuselage
- Part time: 36,491 hours, 29,205 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6R AND 7R DAMAGED BETWEEN FS 1142.00 AND FS 1162.00 FROM CONTACT WITH RT RAM AIR DIFFUSER WATER LINE DUE TO BROKEN LINE BRACKETS.
